Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [feed] RSS 2.0 ABES
Number of items: 1.

Blanchet, Adrien (2006) On the regularity of the free boundary in the parabolic obstacle problem. Application to American options. Nonlinear Analysis: Theory, Methods & Applications, 65 (7). pp. 1362-1378.

This list was generated on Fri Apr 16 04:13:35 2021 CEST.